Facebook Pixel
EmpowHER Guest

Can you please answer? Thank you so much.

By Anonymous January 20, 2016 - 8:50am
Rate This

Mam, what happened is like this. She forgot if when did her period started. it can be December 17 or 18 or 19. But she told me that 18 she is surely already bleeding. But I want to make sure that's why I include 19 in cases. Then January 3, we had the deed. January 4, took ECP. It is Trust pill which is made in Philippine and a BCP but can be an ECP, she took the first 4 pills in the after noon of January 4 maybe 26 hours after the deed. Then after 12 hours, took again 4 pills. Then she felt nothing except she will be vomit after taking the 2nd dose. Then after 5 days, she got the brown like a little melted chocolate, and it is december 9 in the morning. Then as the time goes by, the discharge is being sticky and getting heavier, she told me that it is normal when her period is going to come, but she told me too that the amount of the brown that she is having on that time is very heavy than the usual. Then in the evening of January 10, it is turning to sticky brown with blood, then the bleeding continues until January 15 but January 14 and 15, the bleeding which is very heavy is starting to be a little heavy bleeding. on January 15 evening to January 16 in the morning there is no bleeding happened. Then it goes back to a little sticky withbrown and has a blood on it. Like a very melted chocolate with blood. it turns back to that. its January 16 on that time, then January 17, a little brown sticky discharge and then no more, then January 18, it is now a colorless, then January 19, it is just a brown spotting. Her cycle is 24-28, she told me that it is her cycle range. Is it possible that the bleeding she got is not her real mens? Is it because of the ECP? And that brown discharge which begins to January 17-19, is that implantation? Could it be implantation? Please tell me. I'm begging. I'm begging.

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to us with your concern.

The brown vaginal discharge indicates old blood. This could have been caused by taking the Trust pill.

I am concerned that the discharge was mostly brown in color, rather than red to indicate blood or shedding of the uterine lining.

It is definitely not implantation bleeding. Implantation bleeding is scanty pink or brown discharge, more like spotting. It never increases to a flow. It occurs about six to 12 days following conception and goes away on its own.

One side effect of an emergency contraceptive is changes to the menstrual cycle. Some women get their next monthly period earlier or later than expected. Flow might be lighter or heavier than normal.

I urge your girlfriend to speak with her doctor.


January 20, 2016 - 9:55am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!